Anaphylaxis is a serious clinical condition that can affect all ages and many systems (skin, gastrointestinal system, respiratory and cardiovascular systems). There are a few case reports of cardiac and cerebrovascular complications due to the anaphylaxis and/or the treatment with epinephrine. A 69-year-old female patient with known coronary artery disease (CAD), coronary artery bypass graft (CABG), and diabetes mellitus (DM) was admitted to the emergency department. She was brought to the emergency service with the complaints of shortness of breath, swelling of the tongue and lip, widespread itching and nausea after the use of amoxicillin-clavulonic acid due to soft tissue infection. The patient was considered as having anaphylaxis. 0.5 mg intramuscular (IM) epinephrine was administered. Following the emergency electrocardiography (ECG), the rate was 140/min and the rhythm was evaluated as atrial fibrillation. We present a case of cardiovascular complications and acute ischemia stroke following intramuscular epinephrine administration with anaphylactic diagnosis in this study. As a result, anaphylaxis management is extremely important in elderly patients with preexisting cardiovascular conditions.